# SDR CA130124023

- Difficulty date: December 18, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bell 407
- Aircraft time: 3,601 hours
- Engine: Allsn 250C47B
- System (JASC): 7320 · Fuel Controlling System
- Part: Cable Assy
- Part number: 407076501109
- Condition: Chafed
- Location: Fuel System
- Part time: 3,601 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)  DURING FUEL SYSTEM MAINTENANCE, FOUND FUEL SYSTEM CABLE ASSEMBLY DAMAGED FROM CHAFING ON LINE.
